# SDR QXEA200602462

- Difficulty date: September 13, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 12,808 hours, 2,943 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 170
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - CORROSION INSIDE SEAT TRACK AT STATION X170.00.  REPAIRED IAW RD-84-53-884 AND SRM 51-21-10.
